# SDR USAABB02029

- Difficulty date: March 19, 2002
- Submitted: April 25, 2002
- Operation: Air carrier
- Aircraft: N604AU
- Make and model: Boeing 757225
- Aircraft serial: 22199
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - FOUND AFT EMERGENCY LIGHT BATTERY PACK INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY PACK.  (M)
